# SDR ASAA9980157

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Position
- Location: Sliding Window
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT 304, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOW WOULD NOT OPEN.  REINSERTED HINGE PIN IN WINDOW OPERATING MECHANISM AND OPERATED NORMALLY.  (M)
